EconPapers    
Economics at your fingertips  
 

Diffusion of a sphere in homogeneous flow

Kunimasa Miyazaki and Dick Bedeaux

Physica A: Statistical Mechanics and its Applications, 1995, vol. 219, issue 1, 39-55

Abstract: We derive the diffusion equation for a sphere immersed in an incompressible fluid in homogeneous flow. The effect of the finite size of the sphere is taken into account. The generalized Green-Kubo formula and the Stokes-Einstein relation are derived. As special cases, we analyze the diffusion coefficient for the cases of the simple shear flow and the pure rotational flow in detail. The relation between nonanalytic dependence on the velocity gradient and on the frequency is discussed.

Date: 1995
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437195001724
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:219:y:1995:i:1:p:39-55

DOI: 10.1016/0378-4371(95)00172-4

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:219:y:1995:i:1:p:39-55